MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD

SALUDA MEDICAL PTY LTD EVOKE SCS SYSTEM; SCS LEAD
Model Number EVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/26/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system was seen by the pain physician due to inadequate pain coverage which revealed multiple disconnected electrodes and shorts.Reprogramming was able to recover pain coverage.The patient underwent a lead revision procedure to resolve the disconnected electrodes.
 
Additional Manufacturer Narrative
The replaced lead and active anchor were returned to saluda for analysis.The lead failed functional testing due to 4 disconnected electrodes.Capacitance testing was performed which confirmed intermittent disconnections on two wires.Inspection of the lead under magnification confirmed two broken conductor wires and kinking at the proximal end of the lead, indicating that the lead had been closely routed to the edge of the closed loop stimulator (cls).A fluoroscopy image was viewed which confirmed the lead was routed closely to the cls and not given enough strain relief to prevent lead damage.The manufacturer's instructions for use (ifu) cautions that the lead should not be bent at the port entry of the cls header.The impedance logs collected at each visit were reviewed and confirmed that the disconnections appeared progressively over several months.The manufacturing records were reviewed.Product met all requirements for release with no anomalies identified.

Brand Name
EVOKE SCS SYSTEM
Common Device Name
SCS LEAD
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key18318632
Report Number3021836309-2023-00167
Device Sequence Number20713121
Product Code LGW
UDI-Device Identifier09352307000773
UDI-Public09352307000773
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberEVOKE CAP12 PERCUTANEOUS LEAD KIT - 60CM
Device Catalogue Number3008
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2023
Initial Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown